# SDR P5CA2017092900344

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,570 hours, 2,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 6303500
- Condition: Leaking
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 AND 3 PACK SYSTEM AIR SUPPLY DUCT JOINT WITH AN AIR LEAK.  REPLACED THE NR 1 AND 3 PACK SYSTEM AIR SUPPLY DUCT JOINT SEAL AND OPERATE PACK SYSTEM,  NO AIR LEAK FOUND  IAW AMM 20-11-00-910-802 REV 122.
